Pristique - Can It cause....?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2010
Total Posts : 11
   Posted 3/29/2011 3:13 PM (GMT -6)   

Is is possible that Pristiq or any other anti-depressant can weaken the immune system and thus cuase one to have more colds? I've had 3 in the last 6 weeks and I am wondering if I have just had bad luck or if it's the Pristiq?

Any thoughts on this?

I take 100mg a day and have done so since June of last year.


New Member

Date Joined Mar 2011
Total Posts : 12
   Posted 3/29/2011 3:29 PM (GMT -6)   
Well, Most all medications lower your immune system and some are worse then others and some are not bad at all. And it all depends on your own health before medications have been used. If you had a weak immune system to begin with, medication definitely won't help

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 42212
   Posted 3/29/2011 3:47 PM (GMT -6)   
Often we mistake an allergy for a cold. You might be suffering from allergies. I would talk to the doctor about it though. I take pristiq and haven't gotten sick. (knock on wood)...

I hope that you feel better soon.

Hugs, Karen
Moderator-Depression and fibromyalgia

fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 1:07 PM (GMT -6)
There are a total of 2,943,169 posts in 322,927 threads.
View Active Threads

Who's Online
This forum has 161299 registered members. Please welcome our newest member, Msdruidess.
350 Guest(s), 14 Registered Member(s) are currently online.  Details
BDRoland, JNF, notquitesoscared13, scoobymummy, Girlie, Saipan Paradise, exqualls, Adagio, Hardlyrob, PA_grandma, Msdruidess, SharonZ, GuitarHunter, Charlie1950